# SDR SWIA202411221029

- Difficulty date: October 29, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N240SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000580
- Aircraft time: 20,211 hours, 14,789 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LATERAL SEAT TRACK HAS GOUGES IN SEVERAL AREAS FROM FR74 TO FR83     (C-CHECK RO 11/21/2024)    REMOVED AND REPLACED RH LATERAL SEAT TRACK FROM FR74 TO FR83 REF EMB 175 SRM 51-40-08
